MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL
Model Number 10257BL-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Back pain (4895)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who reported the right front caster/wheel locked up causing the end user to fall.The end user had an older spinal fusion procedure.The user felt the fall exacerbated the prior injury and he had a subsequent laminectomy.The end user thought he was using the device incorrectly and continued to use the device and had fallen approximately 8 more times with no further injury reported.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE ROLLATOR
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key22577834
Report Number2438477-2025-00034
Device Sequence Number21244423
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public(01)00822383290331(21)
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
Report Date (Section F) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Device Catalogue Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2025
Event Location Home
Date Report to Manufacturer07/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA07/23/2025